MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07924
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found dilator tip broken.So the md opened up the new kit to finish the procedure." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one cath lab sheath with the associated dilator inserted.Signs of preparation were noted on the device.The dilator hub was completely missing and there were markings that looked like it used to be there.A minor scuff was noted on the tip of the dilator consistent with signs of use.No other damage was seen on any part of the unit.The dilator measured 0.126", which was within specification limits.The dilator was advanced and removed from the sheath without resistance.The sheath was successfully flushed through the sidearm with the dilator inserted.A device history review was performed and there was one finding; however, it was determined the finding was not relevant to the reported event.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished , determine cause using fluoroscopic guidance and request further consultation, if necessary".The customer reported broken dilator noticed during the procedure was able to be confirmed through investigation of the returned product.The unit was returned for investigation, and the dilator was missing from the hub.There was minor wear on the tip and imprints on the proximal end where the hub likely used to be.No other damage was noted.The outer diameter of the dilator measured within specification limits at 0.126".The dilator successfully advanced through the sheath without resistance and flushed properly through the sidearm.A capa has been previously initiated for this issue.Based on the capa investigation and returned product, the root cause is likely design related.Corrective actions have not yet been implemented.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23247759
Report Number9680794-2025-00831
Device Sequence Number10245664
Product Code DQY
UDI-Device Identifier00801902002051
UDI-Public(01)00801902002051(11)230327(17)280229(10)14F23C0188(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07924
Device Lot Number14F23C0188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown